MAUDE Adverse Event Report: FH INDUSTRIE CALCANAIL; CALCANAIL CANULATED SCREW D5 L36

FH INDUSTRIE CALCANAIL; CALCANAIL CANULATED SCREW D5 L36
Model Number 265555
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Thread seal when tightening the canulated screw into the calcaneal wail hole.Complaint on the reference : (b)(4).- fda equivalence : (b)(4).
 
Event or Problem Description
Thread seal when tightewing the canulated screw into the calcanail wail hole.Complaint on the reference : (b)(4) - fda equivalence : (b)(4).

Brand Name
CALCANAIL
Common Device Name
CALCANAIL CANULATED SCREW D5 L36
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key16038742
Report Number3003898228-2022-00012
Device Sequence Number14683628
Product Code FRG
UDI-Device Identifier03661489683237
UDI-Public03661489683237
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K150463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number265555
Device Lot NumberN01880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer12/05/2022
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown